# SDR ASM2002F00003

- Difficulty date: May 19, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RETURNED FROM FLIGHT AS A CONSEQUENCE OF LANDING GEAR DOOR NOT RETRACTING.  DURNING CHECK, THE LANDING GEAR BYPASS VALVE WAS OPEN AND NOT SECURED.  VALVE WAS REPOSITIONED.
